• Hi - if you have tried to donate and found that it hasn't worked please can you hit me up in PM? (Freya) I am trying to figure out with paypal what the issue is and they are asking for more data. It doesn't seem to be affecting everyone. Thank you so much :)
  • Hi - It is possible that I have figured out part of the problem with the donations. I believe that if you try to use paypal balance or your debit/credit card that should work now. Bank transfer still seems glitchy. If you try with a card and it fails please can you let me know? Fingers crossed that part is resolved though. Thanks so much for the support - Freya

Pain in back

Status
Not open for further replies.
#1
I took a lot of pills not too long ago but woke up with a lot of vomit which contain lots of blood. i have felt fairly bad since, with a sharp pain where my kidneys are and I am worried I have done myself real damage now.

But I can go to the hospital as they will want to know what I took and there is no explaining what i took without admitting my intent. I am trying to hold it all together, between work, mortgage, broken relationship, counselling I feel like I am about to explode at times.

I am scared, plain and simple that I have done considerable damage to my kidneys with the amount of different things i took.

That me.

Ian
 

sadsong

Staff Alumni
#2
Please take yourself to hospital. Please.

It doesn't mean they'll admit you. But you need to get professional medical help.

Please seek help
 

Jenny

Staff Alumni
#3
I agree with sadsong, please get some medical attention for what you have taken. Don't worry about the questions they may or may not ask.. if need be just say it was an accident. But i think it's really important that you get medical help for your symptoms.

:hug:
 
#4
please get your self to a doctor, if you dont then this could get worse. The blood means that something is wrong and you need to get it sorted straight away. please please please get some medical attention, if you dont want to explain your reasons for the overdose then dont just tell them what you took and the problem, if they start asking questions about why you did it, remember you dont have to explain if you dont want to

take care of yourself and let me know what what you decide and how you get on :smile:

stay safe

vikki xxx
 

Casey.

Well-Known Member
#5
Perhaps you could go to the hospital and tell them that you accidently forgot you had already taken all of the dose, and took it again? Sorry, I'm not trying to tip share, I just am worried.
Take care
 

Jenny

Staff Alumni
#6
:hug: just wanted to check in with you and see how you're doing.. i really hope that you're ok.. please let us know, if you want/can.. i hope you got some medical help :rose:
 
#7
I am also wondering how things turned out. Did you seek medical attention? Has the bleeding stopped. We want you to be okay hun. Please let us know. :hug:
 
Status
Not open for further replies.

Please Donate to Help Keep SF Running

Total amount
$175.00
Goal
$255.00
Top